Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Pain in Legs...
Jun 15, 2006

Is there a link between sustiva and truvada....causeing pain in the lower legs......feels like the onset of flu when my legs ache....and also is there a side effect that will cause joints to ache ?

Response from Dr. Henry

The FTC in Truvada can sometimes cause neuropathy at a low rate but generally that pain would begin in the toes/feet first. Aching joints and lower legs is fairly common in the general population so it is hard to pin down a possible unusual relationship with a particular drug. Often an evaluation by a rheumatologist can be very helpful. KH



Previous
KS In the Lungs
Next
high blood pressure a PI based side effect?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement